Alert archive / Florida / Tornado Warnings in 2005

Tornado Warning 9, NWS Jacksonville, FL

March 25, 2005Union County, Florida

NWS Jacksonville, FL issued this tornado warning at Mar 25, 2005, 10:41 AM EST for Union County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2005, 10:41 AM EST (15:41 UTC)
Expired
Mar 25, 2005, 11:30 AM EST
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 5:35 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 251541
TORJAX
FLC125-251630-
/O.NEW.KJAX.TO.W.0009.050325T1541Z-050325T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 AM EST FRI MAR 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN UNION COUNTY IN NORTHERN FLORIDA
  THIS INCLUDES THE CITY OF RAIFORD

* UNTIL 1130 AM EST

* AT 1035 AM EST...EMERGENCY MANAGEMENT REPORTED A DEVELOPING 
TORNADO NEAR RAIFORD...MOVING EAST AT 35 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3014 8232 3010 8244 3002 8226 3013 8214

$$

ENYEDI
1 follow-up statement
000 
WWUS52 KJAX 251600
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 AM EST FRI MAR 25 2005

FLC125-251609-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-050325T1630Z/
UNION FL-
1059 AM EST FRI MAR 25 2005

...THE TORNADO WARNING FOR NORTHEASTERN UNION COUNTY IS CANCELLED...

THE ROTATION THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 
HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH AND SMALL HAIL UP CAN BE 
EXPECTED ACROSS EASTERN PORTIONS OF THE COUNTY THROUGH 1115 MPH. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3014 8232 3010 8244 3002 8226 3013 8214

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 2:30 AM EST, 8 hours 11 minutes earlier.

Area forecast discussion, Mar 25, 2:30 AM EST, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 AM EST FRI MAR 25 2005

.SYNOPSIS...WARM FRONT IS LOCATED JUST SOUTH OF THE CWA TONIGHT
WHILE A PEEK AT SATELLITE AND RADAR SHOWS SOME INTERESTING
FEATURES. A SHORTWAVE IS RAPIDLY MOVING EWD ALONG THE SUB-TROPICAL
JET THAT STRETCHES ALONG THE GULF COAST AND NORTH FLORIDA. NUMEROUS
TSTMS ARE NOW IN THE NERN GULF. THIS IMPULSE HAS BEGUN TO INTERACT
WITH THE WARM FRONT AND QUITE A BIT OF CONVECTION IS DEVELOPING WITH
A BAND OF SHOWERS MOVING INTO MARION COUNTY. AT THIS HOUR LIGHTNING
REMAINS OVER THE OPEN WATERS.

&&

.SHORT TERM...GFS DOES WELL WITH INITIALIZATION OF THE SHORTWAVE
ENERGY AND WARM FRONT...AND SHOWS IMPRESSIVE OMEGA FIELD OVER THE
REGION THIS MORNING WITH MOSTLY ELEVATED CONVECTION PRODUCING
INTENSE LIGHTNING...HAIL AND STRONG WINDS. WARM AIR ADVECTION WILL
PUSH TEMPS INTO MID/UPPER 70S TO AROUND 80. MODERATE LLVL JET AND
DEEP LAYER SHEAR COULD PRODUCE A FEW SEVERE TSTMS BY AFTN. LIKELY
POPS EXPECTED FOR SRN TIER TAPERING TO 40% FOR SE GA. TONIGHT WILL
BRING A LULL IN ACTIVITY.

STORMS RETURN ON SATURDAY AND THE CWA IS ONCE AGAIN IN SLIGHT RISK
FOR SEVERE TSTMS. IN A NUTSHELL...SOUTHWESTERLY FLOW WILL PUMP GULF
MOISTURE INTO THE WARM FRONT OVER THE REGION CREATING VERY UNSTABLE
AIR MASS. STRONG STORMS WILL DEVELOP ALONG THE WARM FRONT AS IT
LIFTS NWD...THEN ON SUNDAY A SQUALL LINE WITH MORE STRONG STORMS
PRECEDING A COLD FRONT IS EXPECTED TO MOVE THROUGH IN THE AFTERNOON
AND EVENING.

.LONG TERM...THE DEEP SHORTWAVE TROUGH FINALLY EXITS THE EAST COAST
ON MONDAY DRIVING THE COLD FRONT SE OF THE AREA. DRIER AND MORE
SEASONABLE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK.

&&

.MARINE...GENERALLY LIGHT TO MODERATE SOUTHERLY FLOW WILL CONTINUE
THROUGH THE WEEKEND OVER THE COASTAL WATERS. NEXT SIGNIFICANT
INCREASE IN WINDS EXPECTED MONDAY ONCE THE COLD FRONT PUSHES
THROUGH. NO HEADLINES FOR TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  59  81  63 /  40  20  30  60
SSI  73  62  75  63 /  40  20  30  60
JAX  79  63  80  64 /  40  20  40  50
SGJ  78  65  76  66 /  50  20  40  50
GNV  80  63  82  65 /  50  20  40  40
OCF  80  64  83  66 /  50  20  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PUBLIC...TRABERT
MARINE/FIRE WX....CAMP
Hazardous weather outlook, Mar 25, 6:03 AM EST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 AM EST FRI MAR 25 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
603 AM EST FRI MAR 25 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 PM EST...

A WARM FRONT OVER THE REGION IN COMBINATION WITH A SERIES OF UPPER
LEVEL DISTURBANCES WILL CAUSE STRONG TO SEVERE THUNDERSTORMS TO
DEVELOP TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEKEND...

A SERIES OF STRONG DISTURBANCES WILL PUSH ACROSS THE FORECAST AREA
THROUGH EASTER SUNDAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL
BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY
DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO
STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE WHEN STORMS ARE IN THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT

In the hours before

Local storm report, Mar 25, 9:52 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             WHITE SPRINGS           30.34N 82.76W
03/25/2005  0.88 INCH        HAMILTON           FL   LAW ENFORCEMENT

&&

DEESE
Special weather statement, Mar 25, 10:10 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EST FRI MAR 25 2005

FLZ023-251545-
BAKER FL-
1010 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEAST BAKER
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1045 AM
EST...

AT 1010 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SANDERSON...OR ABOUT 7
MILES NORTH OF RAIFORD...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON THROUGH 1045 AM
EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Mar 25, 10:19 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 AM EST FRI MAR 25 2005

FLZ022-251545-
COLUMBIA FL-
1019 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN COLUMBIA
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1045 AM
EST...

AT 1019 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR ABOUT 8 MILES
EAST OF LAKE CITY...MOVING SOUTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS BETWEEN LAKE CITY AND OLUSTEE
THROUGH 1045 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Mar 25, 10:23 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1023 AM EST FRI MAR 25 2005

FLZ030-031-251600-
BRADFORD FL-UNION FL-
1023 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN BRADFORD
AND EASTERN UNION COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL
VALID UNTIL 1100 AM EST...

AT 1023 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF
ELLERBEE...OR ABOUT 8 MILES NORTHEAST OF RAIFORD...MOVING EAST AT 25
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND ELLERBEE AND HIGHLAND THROUGH 1100 AM EST. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Mar 25, 10:31 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1031 AM EST FRI MAR 25 2005

FLZ032-251615-
CLAY FL-
1031 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST CLAY
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1115 AM
EST...

AT 1031 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 16 MILES WEST OF DOCTORS
INLET...OR ABOUT 14 MILES NORTHEAST OF RAIFORD...MOVING EAST AT 45
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND DOCTORS INLET THROUGH 1115 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Mar 25, 10:33 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1033 AM EST FRI MAR 25 2005

FLZ025-251615-
DUVAL FL-
1033 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN DUVAL
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1115 AM
EST...

AT 1033 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 15 MILES WEST OF
JACKSONVILLE HEIGHTS...OR ABOUT 15 MILES NORTHEAST OF RAIFORD...
MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND JACKSONVILLE HEIGHTS...NORMANDY AND ORTEGA
THROUGH 1115 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:53 AM ESTSevere Thunderstorm WarningJAXSuwannee52 min
Mar 25, 3:35 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton40 min
Mar 25, 4:57 AM ESTSevere Thunderstorm WarningJAXNassau48 min
Mar 25, 5:53 AM ESTSpecial Marine WarningJAX67 min
Mar 25, 6:54 AM ESTSpecial Marine WarningJAX66 min
Mar 25, 8:00 AM ESTSpecial Marine WarningJAX45 min
Mar 25, 8:37 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee38 min
Mar 25, 8:40 AM ESTSevere Thunderstorm WarningJAXHamilton50 min
Mar 25, 8:53 AM ESTSevere Thunderstorm WarningJAXSuwannee52 min
Mar 25, 9:30 AM ESTSevere Thunderstorm WarningJAXHamilton47 min
Mar 25, 9:33 AM ESTSevere Thunderstorm WarningJAXColumbia42 min
Mar 25, 10:36 AM ESTSevere Thunderstorm WarningJAXClay, Duval39 min
Mar 25, 10:46 AM ESTTornado WarningJAXBradford29 min
Mar 25, 11:03 AM ESTTornado WarningJAXClay42 min
Mar 25, 11:05 AM ESTSpecial Marine WarningJAX85 min
Mar 25, 11:42 AM ESTSevere Thunderstorm WarningJAXPutnam48 min
Mar 25, 11:51 AM ESTTornado WarningJAXPutnam39 min
Mar 25, 12:11 PM ESTSevere Thunderstorm WarningJAXSaint Johns49 min
Mar 25, 12:13 PM ESTTornado WarningJAXFlagler47 min
Mar 25, 12:25 PM ESTSpecial Marine WarningJAX95 min
Mar 25, 12:30 PM ESTSevere Thunderstorm WarningJAXMarion, Putnam45 min
Mar 25, 12:58 PM ESTTornado WarningJAXFlagler17 min
Mar 25, 1:15 PM ESTSevere Thunderstorm WarningJAXFlagler45 min

Nearby

Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.